Replacement schemes for transposition tables

D.M. Breuker, J.W.H.M. Uiterwijk, H.J. van den Herik

Research output: Contribution to journalArticleProfessional

32 Downloads (Pure)
Original languageEnglish
Pages (from-to)183-193
Number of pages11
JournalICCA Journal
Volume17
Issue number4
Publication statusPublished - 1994
Externally publishedYes

Cite this

Breuker, D. M., Uiterwijk, J. W. H. M., & van den Herik, H. J. (1994). Replacement schemes for transposition tables. ICCA Journal, 17(4), 183-193.
Breuker, D.M. ; Uiterwijk, J.W.H.M. ; van den Herik, H.J. / Replacement schemes for transposition tables. In: ICCA Journal. 1994 ; Vol. 17, No. 4. pp. 183-193.
@article{fe4a6c79e7d34c90bc2a0b5aa21497f8,
title = "Replacement schemes for transposition tables",
author = "D.M. Breuker and J.W.H.M. Uiterwijk and {van den Herik}, H.J.",
note = "Pagination: 11",
year = "1994",
language = "English",
volume = "17",
pages = "183--193",
journal = "ICCA Journal",
issn = "0920-234X",
number = "4",

}

Breuker, DM, Uiterwijk, JWHM & van den Herik, HJ 1994, 'Replacement schemes for transposition tables', ICCA Journal, vol. 17, no. 4, pp. 183-193.

Replacement schemes for transposition tables. / Breuker, D.M.; Uiterwijk, J.W.H.M.; van den Herik, H.J.

In: ICCA Journal, Vol. 17, No. 4, 1994, p. 183-193.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Replacement schemes for transposition tables

AU - Breuker, D.M.

AU - Uiterwijk, J.W.H.M.

AU - van den Herik, H.J.

N1 - Pagination: 11

PY - 1994

Y1 - 1994

M3 - Article

VL - 17

SP - 183

EP - 193

JO - ICCA Journal

JF - ICCA Journal

SN - 0920-234X

IS - 4

ER -

Breuker DM, Uiterwijk JWHM, van den Herik HJ. Replacement schemes for transposition tables. ICCA Journal. 1994;17(4):183-193.